MAUDE Adverse Event Report: ADVANCED STERILIZATION PRODUCTS STERRAD 100NX STERILIZER ALLCLEAR 1-DR; STERRAD EQUIPMENT

ADVANCED STERILIZATION PRODUCTS STERRAD 100NX STERILIZER ALLCLEAR 1-DR; STERRAD EQUIPMENT
Model Number 10104-005
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer was dispatched to the customer site and identified the oil mist filter screw had become loose.The fse tightened/adjusted the screw to resolve the odor/smell/smoke/haze issue.Unit meets specifications and was returned to service.(b)(6).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Asp complaint ref #: (b)(4).
 
Event or Problem Description
A customer reported an event of a "fumes" or odor/smell/smoke/haze emitting from the sterrad® 100nx sterilizer.There was no report of any injuries or human reactions.An asp field service engineer was dispatched to assess the unit onsite.This event is being reported as a malfunction report subsequent to a serious injury.
 
Additional Manufacturer Narrative
H3: asp investigation summary: the investigation included a review of the device history record (dhr), trending analysis of the odor/smell/smoke/haze issue, and system risk analysis (sra).The dhr was reviewed and no issues relating the failure mode were noted.The involved unit met manufacturer specifications at the time of release.Trending analysis of the odor/smell/smoke/haze issue for the sterrad® 100nx unit was reviewed within the past six months and no significant trend was observed.The sra shows the risk for exposure to toxic or corrosive material to be "low." no parts were replaced as a result of this issue.The assignable cause of the odor/smell/smoke/haze issue is the oil mist filter screw.The field service engineer tightened the screw and confirmed the sterrad® 100nx was restored to proper function after service.The issue was resolved at the customer facility.Asp will continue to track and trend this issue.Asp complaint ref#: (b)(4).

Brand Name
STERRAD 100NX STERILIZER ALLCLEAR 1-DR
Common Device Name
STERRAD EQUIPMENT
Manufacturer (Section D)
ADVANCED STERILIZATION PRODUCTS
33 technology drive
irvine CA
MDR Report Key10747813
Report Number2084725-2020-50256
Device Sequence Number3657346
Product Code MLR
UDI-Device Identifier10705037048670
UDI-Public10705037048670
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K071385
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10104-005
Device Catalogue Number10104-005
Device Lot NumberN/A
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 10/05/2020
Supplement Date Received by Manufacturer11/11/2020
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1026-1027-2013
Patient Sequence Number1